Browse/search for people

Publication - Dr Andrew Booker

    Squarefree smooth numbers and Euclidean prime generators

    Citation

    Booker, AR & Pomerance, C, 2017, ‘Squarefree smooth numbers and Euclidean prime generators’. Proceedings of the American Mathematical Society, vol 145., pp. 5035-5042

    Abstract

    We show that for each prime p > 7, every residue mod p can be represented by a squarefree number with largest prime factor at most p. We give two applications to recursive prime generators akin to the one Euclid used to prove the infinitude of primes.

    Full details in the University publications repository